# SDR SWIA200312017

- Difficulty date: April 25, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 15,597 hours, 22,823 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Hyd Powerpack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLUE HYDRAULIC SYSTEM PACK LOWER BRACKET CRACKED  FOUND DURING C-CHECK INSPECTION.  INSTALLED NEW LOWER SUPPORT BRACKET FOR BLUE SYSTEM HYDRAULIC PACK.
